Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 92, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 13, 2015, 12:09 AM CDT for 7 counties in Oklahoma. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 12:09 AM CDT (05:09 UTC)
- Expired
- Jun 13, 2015, 4:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, Lincoln County, OK, McClain County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:50 AM CDT | FLASH FLOOD | 3 N Oklahoma City, OK | HIGH WATER RESCUES IN THE VICINITY OF NORTH WESTERN AND NW 36TH |
| Jun 13, 12:50 AM CDT | FLASH FLOOD | 3 N Oklahoma City, OK | |
| Jun 13, 12:50 AM CDT | FLASH FLOOD | 4 Nw Oklahoma City, OK | HIGH WATER RESCUES IN THE VICINITY OF NW 36TH AND EUBANKS |
| Jun 13, 12:50 AM CDT | FLASH FLOOD | 4 Nw Oklahoma City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
668
WGUS54 KOUN 130509
FFWOUN
OKC017-027-051-081-087-109-125-130915-
/O.NEW.KOUN.FF.W.0092.150613T0509Z-150613T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1209 AM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
EASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 415 AM CDT
* AT 1207 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN IN THE
OKLAHOMA CITY METRO AREA. GENERALLY ONE TO TWO INCHES OF RAIN
HAVE FALLEN IN OKLAHOMA COUNTY SINCE 10 PM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OKLAHOMA CITY...NORTHERN NORMAN...EDMOND...MOORE...MIDWEST CITY...
DEL CITY...NEWCASTLE...BETHANY...MUSTANG...CHOCTAW...WARR ACRES...
THE VILLAGE...TUTTLE...PIEDMONT...HARRAH...MCLOUD...SPENCER...
NICHOLS HILLS...JONES AND NICOMA PARK.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED IN THE
WARNED AREA THROUGH 415 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3542 9696 3522 9769 3572 9771 3572 9719
3575 9691
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:45 PM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jun 12, 6:45 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI JUN 12 2015
.DISCUSSION...
SLOW MOVING STORMS WILL CONTINUE TONIGHT. HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERNS. A FEW STORMS MAY BE SEVERE.
LATEST RADARS INDICATED ISOLATED TO NUMEROUS THUNDERSTORMS
NORTHWEST OF AN ALTUS TO GUTHRIE LINE. SOME OF THESE MAY BE
SEVERE WITH MARGINAL HAIL UP TO HALF DOLLARS AND DAMAGING WINDS UP
TO 60 MPH. THE LACK OF STRONG 0-6 KM SHEAR SEEMS TO BE THE
LIMITING FACTOR FOR MORE SEVERE STORMS. STORM STRENGTH IS EXPECTED
TO DECREASE AFTER 10 PM WITH THE LOSS OF DAYTIME HEATING. TORNADO
POTENTIAL REMAINS VERY LOW DUE TO WEAK LOW LEVEL SHEAR.
THESE STORMS WILL CONTINUE TO PUSH EAST THROUGH THE NIGHT AIDED BY
AN INCREASING LOW LEVEL JET AND MID/UPPER LEVEL DISTURBANCE. WITH
THE AIR BEING MOIST...HEAVY RAINFALL RATES OVER 2 INCHES PER HOUR
WILL BE POSSIBLE. FOR NOW...WILL NOT ALTER THE FLASH FLOOD WATCH.
WOULD NOT BE SURPRISED IF TRAINING STORMS BROUGHT 2 TO 4 INCHES OF
RAINFALL TONIGHT TO SOME LOCATIONS. THINK THE OKLAHOMA CITY METRO
AREA WILL BE AFFECTED MAINLY IN THE 10 PM TO 3 AM WITH HEAVY
RAINFALL AS THE MAIN HAZARD.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
&&
.AVIATION...
CONFIDENCE REMAINS LOW OVER THE NEXT 24 HOURS.
ISO-NUM TSRA WILL CONTINUE TO AFFECT MANY SITES THROUGH AT LEAST
08Z. THEY MAY CONTINUE BEYOND 08Z...BUT DID NOT MENTION AS CHANCES
OF OCCURRENCE DECREASE. BRIEF VARIABLE GUSTY WINDS AND MVFR OR
LOWER CONDITIONS MAY OCCUR WITH ANY TSRA.
OVERALL...THINK MOST LOCATIONS WILL STAY VFR. WIDESPREAD MVFR OR
LOWER CONDITIONS MAY OCCUR 06-18Z WITH THE HIGHEST CHANCES OF
OCCURRENCE NEAR KWWR AND KGAG.
MBS
&&
.PREV DISCUSSION... /ISSUED 251 PM CDT FRI JUN 12 2015/
DISCUSSION...
AT 230 PM...A STALLED FRONT EXTENDED APPROXIMATELY FROM STILLWATER
TO THE ANTELOPE HILLS AREA NORTH OF CHEYENNE. AN OUTFLOW BOUNDARY
EXTENDED SLIGHTLY SOUTH OF THE FRONT IN WESTERN OKLAHOMA...AND AN
OLD OUTFLOW BOUNDARY HAD JUST ABOUT WASHED OUT COMPLETELY OVER
SOUTHEAST OKLAHOMA. MEANWHILE...AN UPPER-LEVEL WAVE WAS MOVING
NORTHEAST ACROSS THE SOUTHEAST PART OF COLORADO.
THE COMBINATION OF THESE FEATURES POINTS TO CONTINUED STORM
DEVELOPMENT ALONG AND NORTH OF THE FRONT THIS AFTERNOON. SHORT-
TERM MODELS ARE IN AMAZINGLY GOOD AGREEMENT THAT STORMS WILL ALSO
FORM OVER THE TEXAS PANHANDLE AND MOVE EAST THIS EVENING. THIS
DOES SEEM REASONABLE...AND WE EXPECT SOME OF THESE STORMS TO BE
SEVERE...WITH HEAVY RAINFALL...AT LEAST THROUGH MIDNIGHT.
AFTER THIS EVENING...IT IS MORE DIFFICULT TO TELL WHERE AND WHEN
RAIN WILL OCCUR...AS IT WILL BE LARGELY DRIVEN BY SMALL-SCALE
PROCESSES THAT ARE EXTREMELY DIFFICULT TO PREDICT.
NEVERTHELESS...THE LARGER-SCALE FEATURES WILL CONTINUE TO SUPPORT
OCCASIONAL RAIN THROUGH THE ENTIRE FORECAST PERIOD...WHICH ENDS
NEXT FRIDAY. WITH LOTS OF MOISTURE IN PLACE...HEAVY RAINFALL WILL
BE A DEFINITE POSSIBILITY.
WE HAVE RETAINED THE EXISTING FLASH FLOOD WATCH...AND HAVE
ELECTED TO ADD ANOTHER ROW OF COUNTIES TO THE EAST BECAUSE OF THE
CURRENT EXPECTATIONS OF RAINFALL THROUGH SUNDAY. THE WATCH MAY
WELL NEED TO BE EXTENDED IN TIME...AND POSSIBLY AREA...IN LATER
UPDATES. IT IS IMPORTANT TO NOTE THAT MOST AREA RESERVOIRS ARE
FULL...OR NEARLY SO...WHICH GREATLY LIMITS THE AMOUNT OF FLOOD
CONTROL THAT WILL BE AVAILABLE THIS TIME. SO...IF WE HAVE RAINFALL
EVEN CLOSE TO WHAT WAS TYPICAL IN MAY...THERE WILL BE FLOODING
PROBLEMS ON AREA RIVERS.
THROUGH ALL THIS...TEMPERATURES WILL BE CHANGE VERY LITTLE ON A
DAY-TO-DAY BASIS...ALTHOUGH THUNDERSTORMS WILL HAVE SOME RATHER
SIGNIFICANT SHORT-TERM EFFECTS.
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OKZ004>018-
021>023-033>038.
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR TXZ083>085.
&&
99/17/17Hazardous weather outlook, Jun 12, 8:30 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 830 PM CDT FRI JUN 12 2015 OKZ004>048-050>052-TXZ083>090-140130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 830 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... STRONG THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING ACROSS THE REGION. THE HEAVIEST RAINFALL IS EXPECTED ACROSS CENTRAL AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. SOME SMALL HAIL MAY ACCOMPANY THE STRONGER STORMS...BUT WIDESPREAD SEVERE WEATHER IS NO LONGER EXPECTED. THUNDERSTORMS SHOULD GRADUALLY WEAKEN OVERNIGHT...BUT MODERATE TO HEAVY RAINFALL MAY PERSIST INTO THE MORNING HOURS SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO LATE NEXT WEEK. THE MOST WIDESPREAD THUNDERSTORM ACTIVITY IS LIKELY SATURDAY THROUGH TUESDAY...WITH LESSER CHANCES MID TO LATE NEXT WEEK. WITH ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE STORM WILL BE POSSIBLE MOST ANY DAY THROUGH LATE NEXT WEEK. .HEAVY RAINFALL... DEEP MOISTURE WILL PROMOTE HEAVY RAINFALL WITH THUNDERSTORMS... ESPECIALLY SATURDAY THROUGH TUESDAY. PORTIONS OF NORTHERN AND WESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS...WILL HAVE THE GREATEST POTENTIAL OF RECEIVING HEAVY RAINFALL AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS THROUGH THE WEEKEND AND MAY NEED TO BE EXTENDED INTO NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/BARNES
In the hours before
Special weather statement, Jun 12, 7:37 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT FRI JUN 12 2015
OKZ012-018-130115-
KINGFISHER OK-GARFIELD OK-
737 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINGFISHER AND
SOUTHWESTERN GARFIELD COUNTIES UNTIL 815 PM CDT...
AT 735 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF HENNESSEY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3581 9802 3610 9809 3644 9793 3632 9767
3582 9768
TIME...MOT...LOC 0035Z 227DEG 24KT 3605 9793Special weather statement, Jun 12, 8:37 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 837 PM CDT FRI JUN 12 2015 OKZ012-013-019-020-130200- NOBLE OK-LOGAN OK-PAYNE OK-GARFIELD OK- 837 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTHWESTERN LOGAN...WEST CENTRAL PAYNE AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 900 PM CDT... AT 832 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM GUTHRIE TO LOVELL AND MARSHALL. THE STORMS WERE MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... SOME FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3593 9765 3627 9767 3636 9733 3601 9726 TIME...MOT...LOC 0132Z 232DEG 14KT 3611 9755
Special weather statement, Jun 12, 8:41 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT FRI JUN 12 2015
OKZ033-036-TXZ083-084-130215-
HARMON OK-JACKSON OK-HARDEMAN TX-FOARD TX-
841 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARMON...
SOUTHWESTERN JACKSON...WESTERN HARDEMAN AND NORTHWESTERN FOARD
COUNTIES UNTIL 915 PM CDT...
AT 838 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KIRKLAND...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3423 10005 3424 10001 3423 10000 3471 10000
3469 9976 3406 9969 3414 10005
TIME...MOT...LOC 0138Z 240DEG 24KT 3439 10001Special weather statement, Jun 12, 9:30 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 930 PM CDT FRI JUN 12 2015 OKZ036-037-TXZ083-085-130300- TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 930 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TILLMAN... SOUTHEASTERN JACKSON...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES UNTIL 1000 PM CDT... AT 925 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM ELDORADO TO 4 MILES WEST OF CHILLICOTHE. THE STORMS WERE MOVING EAST AT 40 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3409 9949 3459 9950 3472 9921 3411 9909 TIME...MOT...LOC 0225Z 256DEG 33KT 3438 9954
Special weather statement, Jun 12, 10:28 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1028 PM CDT FRI JUN 12 2015 OKZ037-038-044-TXZ086-130400- COMANCHE OK-COTTON OK-TILLMAN OK-WICHITA TX- 1028 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE... NORTHWESTERN COTTON...EASTERN TILLMAN AND NORTHEASTERN WICHITA COUNTIES UNTIL 1100 PM CDT... AT 1023 PM CDT..STRONG THUNDERSTORMS WERE LOCATED BETWEEN LOVELAND AND CHATTANOOGA... MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3413 9859 3419 9888 3459 9883 3455 9845 TIME...MOT...LOC 0323Z 186DEG 18KT 3430 9874
Special weather statement, Jun 12, 11:12 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT FRI JUN 12 2015
OKZ023-027-038-130445-
COMANCHE OK-GRADY OK-CADDO OK-
1112 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...WEST
CENTRAL GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1145 PM CDT...
AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FORT SILL...MOVING NORTH AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED
NEAR MEERS AND MEDICINE PARK.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3461 9861 3502 9840 3494 9795 3468 9810
3468 9814 3460 9814 3453 9818
TIME...MOT...LOC 0408Z 186DEG 18KT 3462 9828The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:37 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Jun 12, 7:55 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 4 hr |
| Jun 12, 8:37 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Jun 12, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 46 min |
| Jun 12, 9:14 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kingfisher | 4 hr |
| Jun 12, 9:30 PM CDT | Special Weather Statement | OUN | Jackson | 30 min |
| Jun 12, 9:49 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 5 more | 4 hr |
| Jun 12, 10:25 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 3 hr |
| Jun 12, 10:28 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Jun 12, 10:31 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady, Kiowa, Washita | 4 hr |
| Jun 12, 11:03 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 29 hr |
| Jun 12, 11:08 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 4 hr |
| Jun 12, 11:12 PM CDT | Special Weather Statement | OUN | Comanche | 33 min |
| Jun 13, 12:42 AM CDT | Areal Flood Advisory | OUN | Caddo, Cleveland, Comanche, Cotton, Garvin, Grady and 4 more | 3 hr |
| Jun 13, 12:54 AM CDT | Special Weather Statement | OUN | Garvin, Jefferson, Stephens | 51 min |
| Jun 13, 12:56 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 4 hr |
| Jun 13, 1:56 AM CDT | Special Weather Statement | OUN | Garvin | 49 min |
| Jun 13, 2:04 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| Jun 13, 2:16 AM CDT | River Flood Warning | OUN | Greer, Jackson | 45 hr |
| Jun 13, 2:48 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 57 min |
| Jun 13, 2:50 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 40 min |
| Jun 13, 3:26 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Jefferson, McClain, Murray and 4 more | 3 hr |
| Jun 13, 3:54 AM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Jefferson, Johnston, Love, Marshall and 2 more | 3 hr |
| Jun 13, 5:10 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Jun 13, 7:08 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 30 hr |
| Jun 13, 7:52 AM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jun 13, 11:01 AM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Tillman | 3 hr |
| Jun 13, 2:57 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.